Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extreme measurable selections


Author: Jerry A. Johnson
Journal: Proc. Amer. Math. Soc. 44 (1974), 107-112
MSC: Primary 46E40; Secondary 28A45
DOI: https://doi.org/10.1090/S0002-9939-1974-0341068-5
MathSciNet review: 0341068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The extreme points of the set of measurable selections for a set-valued mapping are characterized. As a corollary, the extreme points of the unit ball of the space of ``vector-valued $ {L^p}$ functions'' are characterized, thus generalizing results of Sundaresan.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 28A45

Retrieve articles in all journals with MSC: 46E40, 28A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0341068-5
Article copyright: © Copyright 1974 American Mathematical Society